# SDR SWAA2013061717167

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 85,785 hours, 51,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 766385
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, HAD ELECTRICAL SMOKE ODOR COMING FROM ROWS 14-15.  ON FINAL: HAD VISIBLE SMOKE FROM AN AREA AROUND THE F/O'S RT KNEE.  R & R LEFT ACM IAW AMM.
